# SDR CG02002F00000

- Difficulty date: September 11, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N617MM
- Make and model: Beech C90A
- Aircraft serial: LJ1587
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5030001087
- Part serial: A4719
- Condition: Cracked
- Location: Mlg
- Part time: 736 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE FOUND SEVERAL BOLT HOLES CRACKED DURING ROUTINE EDDY-CURRENT INSPECTION OF BOLT HOLE AND TIRE BEAD SEAT AREAS.  SUSPECT PROBABLY CAUSED BY OVERTORQUING OF TIE BOLTS DURING PAST TIRE CHANGES.
